First of all let me tell you that you should not use any medicines without your doctor's advice. Secondly, Ativan ie. Lorazepam has the potential to make you get addicted to it. You can become a nervous wreck if you use Lorazepam (or similar ones) indiscriminately and for long time. Regular usage will tend to make you an addict. Therefore when doctors prescribe such drugs, they do so for a short while and then ask the patient to stop. Unfortunately many patients continue to take the drug without a doctor's prescription and get into trouble.
Regarding the question of combining Fluconazole and Lorazepam, you must leave it to your doctor to decide. But on principle, it is best to avoid multiple drugs while you are on a course of Fluconazole
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.